# SDR IXXA20150115019

- Difficulty date: January 2, 2014
- Submitted: January 15, 2015
- Operation: Air carrier
- Aircraft: N763CX
- Make and model: Boeing 767232
- Aircraft serial: 22223
- Aircraft time: 78,323 hours, 36,859 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Frame
- Part number: 146T1281
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POSSIBLE CRACK COMING FROM NUTPLATE HOLE ON FWD LOWER FRAME OF BULK CARGO DOOR.  REPAIRED AREA IAW SRM 51-70-13.
